Items where Author is "Bhandary, PV"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Devaramane, V and Bhandary, PV and Veena, N and Bharti, C and Vasudev, S (2011) Akathisia and Dyskinesia on starting Methylphenidate in a patient on risperidone. Journal of Clinical and Diagnostic Research., 5 (1). pp. 112-113.

Nayak, Veena and Chogtu, Bharti and Devaramane, Virupaksha and Bhandary, PV (2011) Disulfiram induced catatonia. Case Study and Case Report, 1 (1). pp. 6-8.

Jathanna, Roopalekha PN and Latha, KS and Bhandary, PV (2010) Burden and Coping in Informal Caregivers of Persons with Dementia: A Cross Sectional Study. Online Journal of Health and Allied Sciences, 9 (4). pp. 1-6.

Nayak, Veena and Chogtu, Bharti and Devaramane, Virupaksha and Bhandary, PV (2009) Pedal edema with olanzepine. Indian Journal of Pharmacology, 41 (1). pp. 49-50.

Chogtu, Bharti and Nayak, Veena and Devaramane, Virupaksha and Bhandary, PV (2009) Risperidone induced convulsions secondary to hyponatremia. Pharmacologyonline, 1. pp. 5-7.

Nayak, Veena and Chogtu, Bharti and Devaramane, Virupaksha and Vasudeva, S and Bhandary, PV Clozapine induced paralytic ileus. JPRHC, 2 (4). pp. 330-334.

This list was generated on Sun May 22 11:40:11 2022 UTC.